Topics
Products
Follow Us:

Fluid Questions and Answers (Q&A)

Atalina
Answered: Apr 04, 2020
Diuretics

1 Answer

249 views
John Smith
Answered: Apr 04, 2020
45-year-old woman with second-degree burns over 20% of her body-ans: 3 the greater the body surface burned, the greater the fluid loss. the burned client loses body fluids by one of five routes....Read More

2 Answers

246 views
H. Martin, Content Writer
Answered: Feb 11, 2019
If a graph is created, it most likely represents information in the form of numbers. Many conclusions can usually be drawn from this graph. In this case, there is a graph that shows the change in...Read More

3 Answers

244 views
Samantha Stewart, Philanthropist
Answered: Jan 03, 2019
First, this question is missing a phrase that would help it make sense. Secondly, the answer is metabolic acidosis, or answer A. This is basically when something has accumulated in the body -...Read More

2 Answers

243 views
Atalina
Answered: Apr 04, 2020
Vasoconstriction of the afferent arteriole

1 Answer

235 views
John Smith
Answered: Apr 04, 2020
Warmth of integument surrounding the iv site-ans: 2 signs of phlebitis may include increased temperature over the vein, erythema, pain, and edema. with phlebitis, the area is warm to the touch; with...Read More

2 Answers

229 views
John Smith
Answered: Apr 04, 2020
Ph 7.3, paco2 38 mm hg, hco3 19 meq/l-ans: 1 metabolic acidosis may be found in cases of starvation. the clients ph is below the normal of 7.35 (at 7.3), the paco2 is in the normal range of 35 to 45...Read More

1 Answer

227 views
L. Brett, Sales Manager
Answered: May 23, 2019
D is the answer to this question. The collecting duct is the system of the kidney that comes with other ducts and tubules. The nephrons are located in various parts of the organs. The urinary...Read More

2 Answers

224 views
L.Steven
Answered: Mar 13, 2018
The only thing on this list that wouldn’t be a result of an excess of bodily fluid in the intravascular cavity would be an elevated hematocrit level. This is basically an elevated number of...Read More

2 Answers

221 views
John Smith
Answered: Apr 04, 2020
A. Cardiac dysrhythmias. Lasix is a nonpotassium-sparing diuretic. Without a potassium supplement, the client may become hypokalemic. Hypokalemia increases the risk of digoxin toxicity. Both...Read More

1 Answer

214 views

Related Topics Of Fluid

Loading, please wait...

Email Sent
We have sent an email to your address "" with instructions to reset your password.